# SDR JJWA077061

- Difficulty date: November 5, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N281CB
- Make and model: Bell 206B
- Aircraft serial: 3303
- Aircraft time: 9,962 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Part serial: 2847
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR FAILED AFTER FEBRUARY 2001 OVERHAUL. NO ALODINE OR OTHER CORROSION PROTECTION ON INSIDE OF CASE.INTERNAL CORROSION CAUSED FAILURE.
